# SDR WRXR20241206001

- Difficulty date: December 6, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N540EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10319
- Aircraft time: 30,062 hours, 23,807 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670324271
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Part time: 30,062 hours, 23,807 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 19R AT FS 319 TO FS349 IS CORRODED BEYOND THE SRM LIMITS. REMOVED AND REPLACED STRG 19R, P/N # SH670-32427-1, BETWEEN FS 319 AND FS 349, WITH NEW IAW CRJ 700 SRM 51-42-06-001-001-A01, IAW CRJ 700 SRM 51-23-00-001-001-A01 AND IAW CRJ 700 SRM 51-21-16-001-001-A01.
